Revista Matemática Iberoamericana


Full-Text PDF (1783 KB) | Metadata | Table of Contents | RMI summary
Volume 9, Issue 2, 1993, pp. 373–407
DOI: 10.4171/RMI/141

Published online: 1993-08-31

Further pseudodifferential operators generating Feller semigroups and Dirichlet forms

Niels Jacob[1]

(1) University of Wales, Swansea, UK

We prove for a large class of symmetric pseudo differential operators that they generate a Feller semigroup and therefore a Dirichlet form. Our construction uses the Yosida-Hille-Ray Theorem and a priori estimates in anisotropic Sobolev spaces. Using these a priori estimates it is possible to obtain further information about the stochastic process associated with the Dirichlet form under consideration.

No keywords available for this article.

Jacob Niels: Further pseudodifferential operators generating Feller semigroups and Dirichlet forms. Rev. Mat. Iberoamericana 9 (1993), 373-407. doi: 10.4171/RMI/141